MathSciNet Relay Station
MathSciNet bibliographic data
MR918402 81E99 (11F22 17B67 81E40 82A68)
Cappelli, A.; Itzykson, C.; Zuber, J.-B. The ${\rm A}$-${\rm D}$-${\rm E}$ classification of minimal and $A^{(1)}_1$ conformal invariant theories. Comm. Math. Phys. 113 (1987), no. 1, 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement